Support accurate info and harm reduction.
Donate $50+ and get a Know Your DrugsData tee
Over-Dosing Is a Dangerous Thing
Methoxphenidine
by acid-droppin-hippy
Citation:   acid-droppin-hippy. "Over-Dosing Is a Dangerous Thing: An Experience with Methoxphenidine (exp111574)". Erowid.org. Feb 8, 2018. erowid.org/exp/111574

 
DOSE:
T+ 0:00
150 mg oral Methoxphenidine
  T+ 1:30 300 mg oral Methoxphenidine

BODY WEIGHT: 140 lb


[Erowid Note: The dose described in this report is very high, potentially beyond Erowid's 'heavy' range, and could pose serious health risks or result in unwanted, extreme effects. Sometimes extremely high doses reported are errors rather than actual doses used.]

Over-dose Warning

I have quite a bit of experience with all categories of drugs, psychedelics and dissociatives being among my favorites. I am familiar with large doses of Ketamine and DXM, as well as medium/large doses of this drug. Despite all of my drug use, this is the first time I felt the need to make an experience report, as a warning.

I usually take about 120mg of this stuff to have a nice, somewhat strong experience (dosing this drug is tricky; peopleís sensitivity varies a lot). I think itís somewhat similar to DXM, obviously easier to ingest and digest though, which I like.

The days prior to this I had gone through a few grams of ketamine so I figured I had some cross-tolerance, so I decided to dose 150mg. About 1.5 hours later (this drug takes a full hour to start kicking in for me) I wasnít satisfied with the effects so I decided to take another 300mg, thinking I had an enormous tolerance from all the ketamine, also thinking the worst that would happen is Iíd pass out. I was on my bed, surfing the internet for another half hour and the next thing I know Iím in an ambulance and all the sudden in a hospital bed where I ended up ripping the IVís out of my arm, twice. Apparently, (at 3am mind you) my dad woke up to me crashing into walls and furniture breaking things, unable to communicate. He found me wandering down the road, which is when he decided to call the ambulance as he didnít know what I took or what might happen to me. I ended up spending the next day in the hospital missing work.

This is a warning. Over-dosing is a dangerous thing with this drug and caution should be taken. I read that redosing should be avoided as it puts you at greater risk of amnesia. Not a bad drug but always keep it under 150mg!

Exp Year: 2018ExpID: 111574
Gender: Male 
Age at time of experience: 22 
Published: Feb 8, 2018Views: 1,537
[ View as PDF (for printing) ] [ View as LaTeX (for geeks) ] [ Switch Colors ]
Methoxphenidine (629) : Overdose (29), Health Problems (27), Alone (16)

COPYRIGHTS: All reports are copyright Erowid and you agree not to download or analyze the report data without contacting Erowid Center and receiving permission first.
Experience Reports are the writings and opinions of the individual authors who submit them.
Some of the activities described are dangerous and/or illegal and none are recommended by Erowid Center.


Experience Vaults Index Full List of Substances Search Submit Report User Settings About Main Psychoactive Vaults